MathSciNet Relay Station
MathSciNet bibliographic data
MR44695 (13,462a) 36.0X
Hartman, Philip The number of $L\sp 2$-solutions of $x''+q(t)x=0$. Amer. J. Math. 73, (1951). 635–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement